# SDR 96FDEA00440

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 65397349
- Condition: Gouge
- Location: Bs 3340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON FAIRING 3340, 22 INCHES FROM BOTTOM AND 12 AFT OF PANEL.  *S/D*  REMOVED DAMAGED AREA 3 FT BY 5 FT .040 AND REPAIRED PER SRM 51-40-2.
